# SDR Q2SA20161229290

- Difficulty date: December 29, 2016
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 500G BETWEEN STRINGERS 24 AND 26R, LINING SUPPORT CORRODED.  REPLACED LINING SUPPORT IAW SRM 51-10-02 PAR 8, SRM 51-40-02 PAR 4B, AND SRM 41-40-02 PAR7D.
